# SDR AT0000475

- Difficulty date: October 21, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Frame
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL STABILIZER LEADING EDGE UPPER KNEE CUP HAS CORROSION.  REMOVED AND REPLACED VERTICAL STABILIZER LEADING EDGE HORSESHOE FORMER IAW DC9 SRM 51-10-02, 51-10-3, 51-10-4, 55-31-0 FIGURE 4.
